Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 102, NWS Kansas City, MO

June 4, 2020Johnson County, Linn County, Miami County, Kansas; Bates County, Cass County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 4, 2020, 2:21 AM CDT for Johnson County, Linn County, Miami County, Kansas; Bates County, Cass County, Missouri. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2020, 2:21 AM CDT (07:21 UTC)
Expired
Jun 4, 2020, 3:00 AM CDT
In force
39 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Johnson County, KS, Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO

The radar

The Pleasant Hill radar (KEAX), 61 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 2:56 AM CDTTORNADOArchie, MODAMAGE SURVEY INDICATED THE TORNADO DEVELOPED ON THE EAST SIDE OF ARCHIE WHERE IT THEN TRAVELED 1.7 MILES TO THE SE CROSSING INTERSTATE 49 BEFORE DISSIPATING APPROXIMATELY 2 MILES SE OF ARCHIE AROUND 3:00 AM CDT.
Jun 4, 2:58 AM CDTTSTM WND DMGArchie, MOKMBC NEWS 9 SHOWED VIDEO OF A LARGE TREE DOWN ON A HOUSE IN ARCHIE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 9:38 PM CDTSevere Thunderstorm WatchSPC6 hr
Jun 4, 2:07 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2970 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1684 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

705 
WUUS53 KEAX 040721
SVREAX
KSC091-107-121-MOC013-037-040800-
/O.NEW.KEAX.SV.W.0102.200604T0721Z-200604T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
221 AM CDT Thu Jun 4 2020

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Miami County in east central Kansas...
  Linn County in east central Kansas...
  Southeastern Johnson County in east central Kansas...
  Southern Cass County in west central Missouri...
  Northern Bates County in west central Missouri...

* Until 300 AM CDT.

* At 221 AM CDT, severe thunderstorms were located along a line
  extending from Raymore to near Lane, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Overland Park, Olathe, Harrisonville, Paola, Spring Hill, Peculiar,
  Osawatomie, Louisburg, Adrian, Edgerton, Garden City, Pleasanton,
  La Cygne, Mound City, Archie, Drexel, Linn Valley, Cleveland,
  Freeman and Parker.

This includes Interstate 35 in Kansas between mile markers 204 and
207.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3804 9508 3871 9506 3889 9473 3848 9406
      3846 9407 3803 9478
TIME...MOT...LOC 0721Z 324DEG 37KT 3879 9444 3844 9514 

HAIL...0.88IN
WIND...60MPH
 
$$

Barham

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:41 AM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 4, 12:41 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1241 AM CDT Thu Jun 4 2020

.Discussion...
Issued at 1241 AM CDT THU JUN 4 2020

This AFD will focus on the next 6 to 12 hours of how these two
mesoscale convective systems will impact the area. Currently there
is a east to west moving MCS over central MO that has become mostly
gust dominant, but is still developing along a low level convergent
boundary just north of the Missouri River that goes just south of
St. Joseph. This convergent boundary has been the focus for back-
building thunderstorms that have put down 1-2 inches per hour and
lead to multiple flash flood warnings in areas of Randolph and
Chariton counties with 3+ inches already fallen. This E-W oriented
line will be the focus for possible future flash flooding if storms
can continue to develop and back build until that NW MCS can
converge with this boundary, but this may only aggravate an already
saturated region. Most of central Missouri will likely see 4+ inches
of rainfall with a large area under a flash flood warning as there
is 4-5 more hours of heavy rain expected. Strong winds will likely
occur with the gust front as we have seen 40-50mph winds as it went
through Sedalia.

The MCS over northeast KS will likely also play off the E-W oriented
boundary providing a focus for it to accelerate along the arm of
storms that will likely form over the next couple hours. The main
severe threat will likely be along this boundary and south into the
KC metro area in the next few hours. There will likely be two
threats with this MCS, damaging winds and flash flooding. An
analysis of TOP's radar shows that this storm is currently outflow
dominant, but indicates strong winds behind the outflow with the
actual storms. A MCV appears to be forming on the north side of the
this MCS, which may help enhance the rear inflow jet and create a
stronger bow echo as it approaches the KS/MO border area and the KC
Metro. Low level and effective shear are all perpendicular to the
line which may help to balance the system more as it moves east.
Plenty of energy is available for this system with 3500-4000 J/kg of
MUCAPE ahead of it. DCAPE values of ~1400 J/kg indicate there is
plenty of potential for winds to reach the surface with only a weak
inversion in place as temperatures are still in the 80s. There is
some marginal effective SRH and perpendicular 0-3km shear vectors as
it enters Missouri, so we will have to watch for potential
mesovortices formation as well. What will happen when these two
features merge is a great question? CAM solutions show it merging
and stalling both systems before it finally pushes out to the SE,
but we are a bit worried it may lead to a stalling of movement and
create a major flooding concern over central and western Missouri.
Rivers and creeks will likely start to rise by morning and could
become an issue depending on how much QPF we actually get over the
region. By the afternoon the storms and their immediate threat will
move off, but river and areal flooding may still be an issue going
into the afternoon.

&&

.Aviation...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1209 AM CDT THU JUN 4 2020

The main impacts to the area will be a line of thunderstorms that
will be pushing through the area from the NW and another complex
of storms moving from east to west over central MO. These two
complexes will meet somewhere east of the KS/MO border with
widespread moderate rain, MVFR visibilities, lightning, and
potentially severe wind gusts near 60-70mph. All this will occur
in the first 6 hours of the TAFs, before things finally move off
to the SE by the early afternoon. Some rain may linger behind this
system longer than the TAFs have, but it is difficult to time
exactly when that will push east. VFR conditions are expected
after 18Z today with no precipitation in the forecast through the
end of the period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Barham
Aviation...Barham
Hazardous weather outlook, Jun 3, 5:46 AM CDT, 20 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
546 AM CDT Wed Jun 3 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041100-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
546 AM CDT Wed Jun 3 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Scattered thunderstorms will be possible this evening, with large
hail and strong winds being the primary concerns. Another round of
thunderstorms will be possible, mainly south of I-70 overnight
tonight. More gusty winds will be possible with this overnight round.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be a chance for strong to severe storms for Thursday and
Friday. Hail and wind will be the primary concerns with this
activity.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Jun 4, 1:31 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
131 AM CDT Thu Jun 4 2020

MOZ014-021>023-030-031-040715-
Ray MO-Carroll MO-Clinton MO-Daviess MO-Livingston MO-Caldwell MO-
131 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIESS...EAST
CENTRAL CLINTON...NORTHERN RAY...NORTHWESTERN CARROLL...CALDWELL AND
SOUTHWESTERN LIVINGSTON COUNTIES UNTIL 215 AM CDT...

At 131 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cowgill, or 12 miles south of Hamilton, moving east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cameron, Hamilton, Braymer, Norborne, Polo, Kingston, Cowgill,
Kidder, Winston, Bogard, Tina, Ludlow, Elmira, Knoxville, Dawn and
Stet.

This includes Interstate 35 in Missouri between mile markers 39 and
53, and between mile markers 56 and 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Missouri.

LAT...LON 3959 9336 3926 9367 3955 9430 3974 9422
      3975 9421 3978 9421 3988 9417
TIME...MOT...LOC 0631Z 265DEG 19KT 3958 9391

PP
Special weather statement, Jun 4, 1:37 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
137 AM CDT Thu Jun 4 2020

KSZ057-104-105-MOZ028>030-037-043-044-053-054-040715-
Johnson KS-Wyandotte KS-Miami KS-Bates MO-Platte MO-Cass MO-Ray MO-
Johnson MO-Henry MO-Jackson MO-Clay MO-
137 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WYANDOTTE...
NORTHEASTERN MIAMI...EASTERN JOHNSON...CASS...WESTERN HENRY...
BATES...CLAY...SOUTHWESTERN RAY...SOUTHEASTERN PLATTE...JACKSON AND
SOUTHWESTERN JOHNSON COUNTIES UNTIL 215 AM CDT...

At 136 AM CDT, Doppler radar was tracking strong thunderstorm
outflow winds along a line extending from Woods Heights to near East
Lynne to 7 miles west of Lowry City. Movement was west at 20 mph.

Winds in excess of 30 mph will be possible with these outflow winds.

Locations impacted include...
Kansas City, Overland Park, Independence, Lee's Summit, Blue Springs,
Leawood, Raytown, Liberty, Gladstone, Grandview, Belton, Prairie
Village, Raymore, Grain Valley, Excelsior Springs, Harrisonville,
Mission, Smithville, Kearney and Pleasant Hill.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 29.
 Interstate 70 in Kansas between mile markers 420 and 423.
 Interstate 35 in Missouri between mile markers 0 and 29.
 Interstate 35 in Kansas between mile markers 232 and 235.
 Interstate 29 between mile markers 0 and 6.
 Interstate 635 between mile markers 9 and 12.
 Interstate 470 between mile markers 0 and 16.
 Interstate 435 between mile markers 37 and 78.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas...and west central Missouri.

LAT...LON 3805 9425 3805 9429 3873 9468 3946 9464
      3938 9408 3914 9409 3914 9411 3872 9411
      3821 9383 3821 9405 3806 9406 3806 9416
      3804 9420 3805 9421 3804 9421 3803 9424
TIME...MOT...LOC 0636Z 091DEG 19KT 3931 9415 3872 9418 3816 9386

PP
Local storm report, Jun 4, 1:40 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
140 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     TSTM WND GST     1 NNE SAINT JOSEPH AIRP 39.78N 94.91W
06/04/2020  M58 MPH          BUCHANAN           MO   PUBLIC

            ST. JOSEPH AIRPORT REPORTED 58 MPH GUST.

&&
Special weather statement, Jun 4, 1:48 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
148 AM CDT Thu Jun 4 2020

MOZ002>004-040730-
Worth MO-Gentry MO-Nodaway MO-
148 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WORTH...NORTHWESTERN
GENTRY AND SOUTHEASTERN NODAWAY COUNTIES UNTIL 230 AM CDT...

At 148 AM CDT, Doppler radar was tracking a strong thunderstorm near
Maryville, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Maryville, Stanberry, Ravenwood, Barnard, Conception Junction,
Darlington, Guilford, Clyde, Gentry, Arkoe, Worth and Conception.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Missouri.

LAT...LON 4043 9435 4012 9437 4013 9489 4043 9488
TIME...MOT...LOC 0648Z 273DEG 25KT 4032 9478

Barham
Local storm report, Jun 4, 2:16 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
216 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 AM     TSTM WND DMG     1 W LEAVENWORTH         39.31N 94.94W
06/04/2020                   LEAVENWORTH        KS   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS A TREE FELL
            INTO A HOUSE IN THE CITY OF LEAVENWORTH.

&&
Special weather statement, Jun 4, 2:17 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
217 AM CDT Thu Jun 4 2020

KSZ057-060-105-MOZ043-053-040800-
Johnson KS-Miami KS-Linn KS-Bates MO-Cass MO-
217 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR MIAMI...NORTHWESTERN LINN...
SOUTHERN JOHNSON...SOUTHWESTERN CASS AND NORTHWESTERN BATES COUNTIES
UNTIL 300 AM CDT...

At 217 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Grandview to near Princeton. Movement was
southeast at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Overland Park, Olathe, Lenexa, Leawood, Belton, Gardner,
Harrisonville, Paola, Spring Hill, Peculiar, Osawatomie, Louisburg,
Edgerton, Garden City, La Cygne, Mound City, Archie, Drexel, Linn
Valley and Cleveland.

This includes Interstate 35 in Kansas between mile markers 200 and
220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas. A Severe Thunderstorm Watch also remains in
effect until 800 AM CDT for east central Kansas...and west central
Missouri.

LAT...LON 3811 9489 3833 9507 3879 9506 3893 9477
      3856 9415
TIME...MOT...LOC 0717Z 322DEG 29KT 3889 9452 3849 9520

Barham

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:46 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan44 min
Jun 4, 1:09 AM CDTSpecial Weather StatementEAXJohnson, Leavenworth, Wyandotte51 min
Jun 4, 1:26 AM CDTSevere Thunderstorm WarningEAXDoniphan34 min
Jun 4, 1:30 AM CDTAreal Flood AdvisoryEAXDoniphan3 hr
Jun 4, 1:41 AM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte34 min
Jun 4, 1:43 AM CDTSevere Thunderstorm WarningEAXJohnson, Miami32 min
Jun 4, 1:52 AM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte38 min
Jun 4, 2:17 AM CDTSpecial Weather StatementEAXJohnson, Linn, Miami43 min
Jun 4, 2:55 AM CDTSevere Thunderstorm WarningEAXLinn35 min
Jun 3, 7:10 PM CDTSpecial Weather StatementEAXPettis35 min
Jun 3, 8:51 PM CDTSpecial Weather StatementEAXRandolph24 min
Jun 3, 9:29 PM CDTSpecial Weather StatementEAXRandolph46 min
Jun 3, 10:03 PM CDTFlash Flood WarningEAXRandolph6 hr
Jun 3, 10:15 PM CDTSevere Thunderstorm WarningEAXRandolph30 min
Jun 3, 10:27 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph33 min
Jun 3, 10:41 PM CDTSpecial Weather StatementEAXHoward49 min
Jun 3, 10:43 PM CDTSpecial Weather StatementEAXChariton, Macon47 min
Jun 3, 10:47 PM CDTSpecial Weather StatementEAXRandolph43 min
Jun 3, 10:53 PM CDTSevere Thunderstorm WarningEAXChariton22 min
Jun 3, 11:11 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Livingston34 min
Jun 3, 11:26 PM CDTFlash Flood WarningEAXChariton, Howard5 hr
Jun 3, 11:35 PM CDTSpecial Weather StatementEAXChariton40 min
Jun 3, 11:38 PM CDTSpecial Weather StatementEAXChariton52 min
Jun 3, 11:44 PM CDTSpecial Weather StatementEAXCarroll46 min
Jun 4, 12:03 AM CDTSpecial Weather StatementEAXHenry, Johnson, Lafayette, Pettis, Ray42 min
Jun 4, 12:08 AM CDTSevere Thunderstorm WarningEAXCarroll, Saline37 min
Jun 4, 12:14 AM CDTSpecial Weather StatementEAXAtchison46 min
Jun 4, 12:28 AM CDTFlash Flood WarningEAXCarroll, Chariton, Saline5 hr
Jun 4, 12:49 AM CDTAreal Flood AdvisoryEAXChariton, Linn, Macon, Randolph3 hr
Jun 4, 12:51 AM CDTSpecial Weather StatementEAXHolt, Nodaway39 min
Jun 4, 12:52 AM CDTSpecial Weather StatementEAXCass, Clay, Henry, Jackson, Johnson, Lafayette and 1 more38 min
Jun 4, 1:31 AM CDTSpecial Weather StatementEAXCaldwell44 min
Jun 4, 1:37 AM CDTSpecial Weather StatementEAXBates, Cass, Clay, Jackson38 min
Jun 4, 1:48 AM CDTSpecial Weather StatementEAXGentry42 min
Jun 4, 2:03 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Clinton, Daviess, DeKalb, Livingston and 1 more3 hr
Jun 4, 2:14 AM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Grundy, Livingston46 min
Jun 4, 2:26 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Cass, Chariton, Henry, Jackson and 5 more49 min
Jun 4, 2:31 AM CDTTornado WarningEAXJackson14 min
Jun 4, 2:59 AM CDTTornado WarningEAXBates, Cass31 min
Jun 4, 3:04 AM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Lafayette, Pettis, Saline4 min
Jun 4, 3:06 AM CDTSevere Thunderstorm WarningEAXCooper, Henry, Howard, Johnson, Lafayette, Pettis and 1 more39 min
Jun 4, 3:28 AM CDTTornado WarningEAXBates14 min
Jun 4, 3:30 AM CDTAreal Flood AdvisoryEAXCarroll, Lafayette, Ray, Saline3 hr
Jun 4, 3:40 AM CDTSpecial Weather StatementEAXCooper, Pettis50 min
Jun 4, 3:44 AM CDTRiver Flood WarningEAXCarroll4 days
Jun 4, 3:52 AM CDTRiver Flood WarningEAXHoward32 hr
Jun 4, 3:57 AM CDTRiver Flood WarningEAXRay21 days
Jun 4, 4:09 AM CDTAreal Flood WarningEAXChariton, Howard, Randolph6 hr
Jun 4, 4:50 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Lafayette, Ray, Saline6 hr
Jun 4, 7:38 AM CDTRiver Flood WarningEAXJohnson, Pettis45 hr
Jun 4, 7:38 AM CDTRiver Flood WarningEAXCooper, Saline3 days
Jun 4, 8:02 AM CDTRiver Flood WarningEAXCass, Henry, Johnson15 hr
Jun 4, 9:47 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline60 hr
Jun 4, 9:47 AM CDTRiver Flood WarningEAXCooper36 hr
Jun 4, 10:15 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Daviess, Howard, Lafayette and 3 more24 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.